|Dosage & use||
Adults and adolescents over 12 years of age:
Children between 6 and 12 years:
If you need to use Zyrlex for longer than 14 days, you should contact a doctor to rule out a more serious cause of the symptoms.
The active substance in Zyrlex is cetirizine dihydrochloride. 1 film-coated tablet contains 10 mg of cetirizine dihydrochloride.
Other ingredients are microcrystalline cellulose, LACTOSE monohydrate, macrogol 400, magnesium stearate, hydroxypropyl methylcellulose (E464), colloidal anhydrous silica and titanium dioxide (E 171).